# SDR GAIA04027OP

- Difficulty date: February 6, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 278 - SFO-FWA - DUIRNG CRUISE HAD TO KEEP AUTO PILOT TURN KNOB ALL THE WAY TO THE LEFT TO HAVE AIRPLANE FLY STRAIGHT AND LEVEL.  FLIGHT CONTINUED AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE PERFORMED AUTOPILOT SYSTEM OPS CHECKS ON GROUND.  COULD NOT DUPLICATE ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
